... saw myself small. The second time I saw my hands small. Is this normal? Has this happen to anyone? Please advise. Thanks
Hi, I take Xanax 0.5 mgs - two in the morning, one at bed time alone with 20mgs of ambien, and one tramadol. but no I never woke and seen my self any smaller,hands still the same, but I have woke from vivid night mares and dreams,,, they are very frighting, awful to wake up in a panic I know how you feel. do you take any other meds. xanax is not know for causing that type symtom/reaction. good lucl, bamboos
I took xanax yrs ago, but r no longer on them do to I don't like the short life/ am now on clonazepam... but was on xanax for some x before dr switching over/ in all the time on xanax never had this happen... I would talk to your dr... we r here for you for support if needed..
I was on Xanax for over 25 years and some of that time on the max dose of 6 mg. daily. I never had any symptoms like that. I really don't think it is the Xanax that is causing the reaction. Are you on other medications as well? Regardless, it is time discuss this with your doctor. It could be a number of things, possibly just a strange dream or series of dreams. We all have them from time to time.
Hi Suli, Has your dosage been reduced recently? I had something much the same happen when I was taken off Valium, much much too rapidly, as it turned out. (I assume you are aware that Valium and Xanax are in the same category of medicines.)
Good luck; yes, ask your doctor as the others have said, and come back here as much as you want. :)
Suli; First i would let the doctor know and are you on other medications in most cases this would have happend along time ago not after 2 years..It is possible you say its when you wake up from sleeping Xanax can cause hallusionations spelt wrong AND a few that could add up to you seeing things and mostly its after waking up... I would let the doctor know its not a harmfull side effect but make sure you continue to take it exally as you are xanax has to be tapper off over a long period of time..Just if it does happen know it is not real.i found this info on the profession site of our site as i said very rare... AND anyone that reads this please it helps so much more if you give all the information like dose your taking if anything else your taking So that it is easier to find a real good answer have a great day and please don't worry about it..but let your doctor know.today if you can Chuck1957 medically retired pharmacy Techniecian Cpht Oregon..
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2011 • 5 answers
Posted 10 Jan 2012 • 4 answers
Posted 9 Feb 2012 • 11 answers
Posted 26 Jan 2013 • 1 answer
Posted 3 Mar 2015 • 2 answers